View : 392 Download: 0

Uniqueness of the Boundary Value Problem of Harmonic Maps via Harmonic Boundary

Title
Uniqueness of the Boundary Value Problem of Harmonic Maps via Harmonic Boundary
Authors
Lee, Yong Hah
Ewha Authors
이용하
SCOPUS Author ID
이용하scopus
Issue Date
2020
Journal Title
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
ISSN
0126-6705JCR Link

2180-4206JCR Link
Citation
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY vol. 43, no. 3, pp. 2733 - 2743
Keywords
Harmonic mapHarmonic boundaryBoundary value problemUniqueness
Publisher
MALAYSIAN MATHEMATICAL SCIENCES SOC
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
We prove the uniqueness of solutions for the boundary value problem of harmonic maps in the setting: given any continuous data f on the harmonic boundary of a complete Riemannian manifold with image within a regular geodesic ball, there exists a unique harmonic map, which is a limit of a sequence of harmonic maps with finite total energy in the sense of the supremum norm, from the manifold into the ball taking the same boundary value at each harmonic boundary point as that of f.
Show the fulltext
DOI
10.1007/s40840-019-00830-9
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE